# SDR UALA2010122004618

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 60,902 hours, 8,784 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 256
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LIGHT HAZE IN COCKPIT, RTFL.   LEFT PACK FLOW CONTROL VALVE'S INOP PER CMC DOWNLOADED FAULTS. PER FIM MANUAL REPLACED LEFT PACK ASCPC COMPRESSOR DISCHARGE SENSOR AND PACK TESTS OK. NO LONGER HAZE OR NEW ODORS.
